# SDR ALGA030310709AL

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Aircraft time: 25,823 hours
- Engine: Allsn 250C30
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3476406S
- Condition: Shorted
- Location: Fire Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE FIRE T-HANDLE ILLUMINATED WITH AUDIBLE TONE. MX REPLACED NR 2 ENGINE FLAME DETECTOR AND CONNECTOR.
